# SDR AALA20171202002

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 67,240 hours, 8,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASH LIGHT DID NOT PASS OPERATIONAL TEST AT AFT GALLEY JUMPSEAT RIGHT HAND. REPLACED EMERGENCY FLASH LIGHT BATTERY PACK PER AMM 25-64-01. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONAL CHECK.
